U.S. doctors online nowAsk doctors free
AZ
A 37-year-old female asked:

After 3 weeks of lexapro (escitalopram) 10mg, i still have no appetite and diahrrhea so i continue to lose weight. how long till this subsides?

2 doctor answers2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
It may not: Usually loose stools are abating by about 14 days out on SSRI's. Recommend that the medication be taken with food. Also discuss addition of probiotics with your doctor.
Dr. Leila Hashemi
Internal Medicine 21 years experience
Lexapro (escitalopram): Hi, it might take few weeks for side effect to go away, if you don't get better in 1-2 wks you might want to consult ur treating doctor to change ur medication. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 18, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.